# SDR 01FDEA00334

- Difficulty date: May 7, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- Aircraft time: 61,037 hours, 44,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FUSELAGE SKIN Found CRACKED AT BS 250.5 BELOW LT NR 3 COCKPIT.  *S/D*  Removed and replaced DAMAGE PER IAW FEDEX EA 7-5330-57544.
